Jump to content

Photo
- - - - -

Body Acne Making Me Desperate

back chest arms

3 replies to this topic

#1 hillsboy

hillsboy

    New Member

  • Members
  • Posts & Likes
    Posts: 1
    Likes: 0
About Me
  • Joined: 12-January 14

Posted 12 January 2014 - 10:47 PM

Hi Im 17 and a senior in high school. I have had acne on my back since i was 13 or 14, and has since spread to my chest and even arms. 2 years ago I went to the dermatologist and she put me on minocycline and benzyl peroxide. I took the whole regimen and ended with even more acne, now on my chest and back. I went back and she put me on a different antibiotic, this time causing acne to spread to my upper and now forearms. I shower twice a day, and have a good diet. I can only wear long sleeves and sweatshirts because my acne is visible on my arms in short sleeves. My self esteem is nonexistant and I dont know how much longer I can deal with this. Some days I feel like ripping off my skin! since im not 18 I have to have approval from my parents to go on acutane, and they wont let me because of the risk of serious side effects. I need to get rid of my acne as soon as possible. Please Help! (right now I use panoxyl and a gentle facewash)



#2 Quetzlcoatl

Quetzlcoatl

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 597
    Likes: 79
About Me
  • Joined: 04-March 13

Posted 13 January 2014 - 01:28 AM

Could be some sort of folliculitis (maybe fungal). You could also be reacting to something you're eating. 



#3 maceyj101

maceyj101

    New Member

  • Members
  • Posts & Likes
    Posts: 3
    Likes: 0
About Me
  • Joined: 20-January 14

Posted 20 January 2014 - 05:12 PM

I suggest going to the nearest drug store and get some body wash with salicylic acid in it. It's over the counter so you don't need a prescription. It has really helped with my body acne. surprised.gif rolleyes.gif  



#4 OrganicLemonade

OrganicLemonade

    New Member

  • Members
  • Posts & Likes
    Posts: 21
    Likes: 2
About Me
  • Joined: 13-December 13

Posted 25 January 2014 - 01:20 PM

Yeah... make sure it is not pityrosporium folliculitis (fungal infection).  The lesions you see are similar to acne but they are not the same.  It usually worsens when you take oral antibiotics.  I would get a second opinion and get another derm to check out your back to make the right diagnosis.  If it is indeed acne and not fungal infection, then check out my back acne treatment post.  It finally worked for me (in 4 weeks time), and is cheaper than those prescription medications. 





Reply to this topic



  


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users